# SDR MASA2017102812728

- Difficulty date: October 28, 2017
- Submitted: October 28, 2017
- Operation: Air carrier
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 15,575 hours, 11,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOOR AND CEILING EXIT SIGNS INOPERATIVE. CHARGED THE BATTERIES.
